# SDR FDEA201109234096

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Corroded
- Location: Bs 720a-720b S26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED BETWEEN BS 720A-720B.  CUTOUT DAMAGED SECTION OF THE STRINGER, APPROX CUTOUT DIM: 5".   FABRICATED STRINGER FILLER AND STRINGER HAT SECTION REPAIR.  INSTALLED REPAIR IAW SRM 53-10-1 FIG 1, SRM 53-10-3 FIG 1, SRM 51-10-2 AND SRM 51-30-2.
